BibTeX record journals/computing/HuangY97

download as .bib file

@article{DBLP:journals/computing/HuangY97,
  author    = {K. Huang and
               J. Yu},
  title     = {Remarks on a Formula for the Pseudoinverse by the Modified Huang Algorithm},
  journal   = {Computing},
  volume    = {59},
  number    = {2},
  pages     = {183--185},
  year      = {1997},
  url       = {https://doi.org/10.1007/BF02684479},
  doi       = {10.1007/BF02684479},
  timestamp = {Thu, 06 Aug 2020 13:50:58 +0200},
  biburl    = {https://dblp.org/rec/journals/computing/HuangY97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics